Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Combinatorial analysis situs


Author: J. W. Alexander
Journal: Trans. Amer. Math. Soc. 28 (1926), 301-329
MSC: Primary 55M99
DOI: https://doi.org/10.1090/S0002-9947-1926-1501346-5
MathSciNet review: 1501346
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55M99

Retrieve articles in all journals with MSC: 55M99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501346-5
Article copyright: © Copyright 1926 American Mathematical Society